# SDR SWAA2024040359303

- Difficulty date: March 5, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BTW BS1016 TO BS1040 AND LBL 4 AT AFT GALLEY AREA 2024-164994<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS1016 TO BS1040 AND BTW LBL 4 TO LBL18 AT AFT GALLEY AREA IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 147A5101 SHEET 8 REV.C  SEE INDIVIDUAL SIGN OFF BELOW;[02] COMPLETED JOB
